# SDR 0103829151

- Difficulty date: July 20, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N8909E
- Make and model: Doug DC-9-14
- Aircraft serial: 45770
- Aircraft time: 79,287 hours, 85,671 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Duct
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During an aircraft overnight in MSP at gate G7, The electrical compartment exhaust duct outlet, common to the fuselage skin was found with a crack. The crack length is approximately 1.00" and is in the lower transition from the skin contour to the duct exhaust contour. Repaired per EA 91-184952.
